# SDR ASAA2025020655828

- Difficulty date: February 6, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 43,249 hours, 13,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE- F/A REPORTS EXIT SIGN NEAR GARBAGE BIN AT L2 DOOR IS MISSING. GROUNDED - YES. FOUND LENS COVER FOR MISSING EXIT SIGN AT L2 DOOR, INSTALLED LENS COVER REF IPC 33-51-01. EXIT SIGN OPS CHECK GOOD.
